# SDR 08FDEA03071

- Difficulty date: July 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: AUB703815
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON PANEL 487 CL HAS BOTH FLANGES WORN.  BLENDED RUB STRIPS.  ORIGINAL MATERIAL 0.063.  MATERIAL REMOVED 0.040.  MATERIAL REMAINING 0.023.  FOUND TO BE OUT OF LIMITS IAW SRM 54-00-01; VOL I AND 54-31-01;    VOL II.  PRIMED RUB STRIPE IAW SRM 51-21-01; VOL II.  INSTALLED RUB STRIPS IAW SRM 51-31-01; VOL II AND DWG AUB 7038, REV AC.  FABRICATED RUB STRIPS IAW DWG AUB 7038, REV AC.
